Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#329523] of Jian-Guo Liu

Papers Published

  1. Huang, H; Liu, JG, Discrete-in-time random particle blob method for the Keller-Segel equation and convergence analysis, Communications in Mathematical Sciences, vol. 15 no. 7 (January, 2017), pp. 1821-1842 [doi]
    (last updated on 2017/12/11)

    Abstract:
    © 2017 International Press. We establish an error estimate of a discrete-in-time random particle blob method for the Keller{Segel (KS) equation in ℝ d (d≥2). With a blob size ε=N -1/d(d+1) log(N), we prove the convergence rate between the solution to the KS equation and the empirical measure of the random particle method under L 2 norm in probability, where N is the number of the particles.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320